Публикация №7260

Название публикацииSTOCHASTIC EVOLUTION AS A QUASICLASSICAL LIMIT OF A BOUNDARY VALUE PROBLEM FOR SCHRODINGER EQUATIONS
Название на другом языке
Тип публикацииСтатья
ИзданиеInfinite Dimensional Analysis, Quantum Probability and Related Topics
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2002
Том5
Номер1
ГлаваНе задан
Страницы61-91
АннотацияНе задан
АвторыКолокольцов Василий Никитич
и др.
ссылка в Internet
РИНЦ0
WoS2
Цитируемые
публикации авторов
ИПИ РАН

(1997) CONTINUOUS QUANTUM MEASUREMENT: LOCAL AND GLOBAL APPROACHES

(1998) LOCALIZATION AND ANALYTIC PROPERTIES OF THE SOLUTIONS OF THE SIMPLEST QUANTUM FILTERING EQUATION

(2000) SEMICLASSICAL ANALYSIS FOR DIFFUSIONS AND STOCHASTIC PROCESSES